Document Type

Article

Publication Title

The Journal of Discrete Mathematics

Department

Mathematics

ISSN

2090-9837

Volume

308

Issue

1

DOI

10.1016/j.disc.2007.03.042

First Page

34

Last Page

43

Publication Date

1-6-2008

Abstract

A domination graph of a digraph D, dom(D), is created using the vertex set of D and edge {u,v}∈E[dom(D)] whenever (u,z)∈A(D) or (v,z)∈A(D) for every other vertex z∈V(D). The underlying graph of a digraph D, UG(D), is the graph for which D is a biorientation. We completely characterize digraphs whose underlying graphs are identical to their domination graphs, UG(D)=dom(D). The maximum and minimum number of single arcs in these digraphs, and their characteristics, is given.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Included in

Mathematics Commons

Share

COinS